MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A HI 70MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ A HI 70MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-1066 lot# 3136967 cer opt type 1 tpr sleve 0mm.Cat# 00223200418 lot# 65202409 cable cerclage cable with crimp 1.8 mm dia.635 mm length.Cat# 00223200418 lot# 65473174 cable cerclage cable with crimp 1.8 mm dia.635 mm length.Cat# 11-300814 lot# 530260 arcos 14x150mm spl tpr dist.Cat# 010000999 lot# 7032005 g7 screw 6.5mm x 30mm.Cat# 010001000 lot# 7333344 g7 screw 6.5mm x 35mm.Cat# 010000999 lot# 7016378 g7 screw 6.5mm x 30mm.Cat# 110003636 lot# 3328776 biolox delta cer lnr 40mm g.Cat#110010267 lot# 7397608 g7 osseoti multihole 58mm g.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a hip procedure.Subsequently, the patient was revised approximately 4 months later due to a greater trochanter fracture/non-union post revision thr requiring open reduction and internal fixation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.Component code: mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Unable to confirm complaint.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ARCOS CON SZ A HI 70MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17951577
Report Number0001825034-2023-02398
Device Sequence Number6799970
Product Code KWA
UDI-Device Identifier00880304474628
UDI-Public(01)00880304474628(17)310202(10)191820
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-301331
Device Lot Number191820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer12/05/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale